# SDR DALA1034559855

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOOR PANEL 78 CRACKED CUTOUT DAMAGE 2.5"X2" IAW  SRM 53-05, FIG 1.  FABRICATED FILLER AND DOUBLER IAW SRM 53-05,  FIG 1.  TREATED AND PRIMED INSTALLED FILLER AND DOUBLER IAW SRM 53-05, FIG 1.
